Publications [#247477] of Berndt Mueller

Papers Published
  1. Grabiak, M; Müller, B; Greiner, W, Geometrical properties of gauge theories, Annals of Physics, vol. 172 no. 1 (1986), pp. 213-242 .

    We calculate the metric of the orbit space in the free Yang-Mills theory and in scalar electrodynamics. From this metric we derive the curvature of the orbit space. We examine singular points where the curvature is ill defined. Finally we discuss the relation of the metric to the topological properties of the orbit space and the instanton solution. © 1986.